# SDR AALA202504088596

- Difficulty date: March 28, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 32,404 hours, 13,317 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT THE NUMBER 2 FUEL QUANTITY INDICATION BLANKED FOR 2 TO 3 MINUTES. WHEN THE INDICATION RETURNED THE NUMBER 2 QUANTITY WAS APPROXIMATELY 400 LBS BELOW THE NUMBER 1 QUANTITY. THE FUEL HAD BEEN BALANCED SEVERAL MINUTES PRIOR TO WITHIN 100 LBS. FUEL FLOW WAS THE SAME FOR BOTH ENGINES. PERFORMED FIM 28-41-00-810-801. FQIS BITE PROCEDURE FOUND COMPENSATOR AT FAULT.   REMOVED AND REPLACED THE RIGHT HAND FUEL TANK COMPENSATOR, OPERTIONAL AND LEAK CHECK GOOD. PER AMM 28-41-21-400-801.
